# SDR QXEA2011022100173

- Difficulty date: February 17, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 24,982 hours, 18,568 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 280-295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 CHECK - DURING INSP FOUND CORROSION ON STR 25R ATTACH FLANGE BETWEEN FS280-295.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  CORROSION FOUND TO BE IN NO DAMAGE ALLOWED AREA IAW SRM 53-21-03-101-002-A01.  REPAIRED IAW REO 670-53-21-643.
